# SDR IPXA10658222

- Difficulty date: January 15, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 36,885 hours, 11,429 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 7C EMP - VERTICAL FIN L/E RT LOWER FIXED PANEL FOUND DELAMINATED.  METAL HOT BAND REPAIR PERFORMED IAW SRM 51-70-10 REPAIR 4 FIG 201. SHEET 1, REV. 45.
